MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS DIVISION V. MUELLER; MIS SCISSORS

AVALIGN GERMAN SPECIALTY INSTRUMENTS DIVISION V. MUELLER; MIS SCISSORS
Model Number CH5707
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ch5707 mis scissor slightly curv - not used as much during case, not operating smoothly.The surgeon stated that he felt the patient did not do as well due to the problems that occurred with the instrumentation.The scheduled procedure was to repair the valve.The repair did not hold, so tried to rework the ring, and ended up replacing the valve.The surgeon struggle with the opening and closing of instruments the entire case.This resulted in the patient being under anesthesia for a prolonged period of time and possibly an unnecessary procedure.

Brand Name
V. MUELLER
Common Device Name
MIS SCISSORS
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS DIVISION
626 cooper ct
schaumburg IL 60173
MDR Report Key9403341
Report Number1421101-2019-00003
Device Sequence Number11443329
Product Code GEI
UDI-Device Identifier10885403181313
UDI-Public10885403181313
Combination Product (Y/N)N
PMA/510(K) Number
L040855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCH5707
Device Catalogue NumberCH5707
Device Lot NumberXFAX01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;